Alert archive / Nebraska / Flash Flood Warnings in 2011
Flash Flood Warning 15, NWS North Platte, NE
NWS North Platte, NE issued this flash flood warning at Jul 28, 2011, 4:47 PM CDT for Hayes County, Nebraska. It was in force for 6 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 28, 2011, 4:47 PM CDT (21:47 UTC)
- Expired
- Jul 28, 2011, 11:00 PM CDT
- In force
- 6 hr
- Issued by
- NWS North Platte, NE
- Area
- Storm-based polygon
- Flood severity
- None
County Hayes County, NE
The radar
The Goodland radar (KGLD), 143 km from the middle of the area, began a volume at 21:49 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 28, 6:00 PM CDT | FLASH FLOOD | 6 Nw Hayes Center, NE | WATER REPORTED FLOWING OVER THE ROAD...TIME IS RADAR ESTIMATED. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 73 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
N. Platte/Lee Bi, NE (KLBF), launched 12:00Z, 9.8 hours before the alert went out and 74 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1105 J/kg
- Mixed-layer CIN
- -103 J/kg
- Mixed-layer LCL
- 940 m above ground
- 0-6 km bulk shear
- 21 kt
- 0-1 km storm-relative helicity
- 46 m²/s²
- 0-3 km storm-relative helicity
- 39 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 1.8
The text
As transmitted, in the capitals the NWS used until 2016.
179 WGUS53 KLBF 282147 FFWLBF NEC085-290400- /O.NEW.KLBF.FF.W.0015.110728T2147Z-110729T0400Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BULLETIN - EAS ACTIVATION REQUESTED FLASH FLOOD WARNING NATIONAL WEATHER SERVICE NORTH PLATTE NE 447 PM CDT THU JUL 28 2011 THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A * FLASH FLOOD WARNING FOR... HAYES COUNTY IN SOUTHWEST NEBRASKA... * UNTIL 1100 PM CDT * AT 445 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED SLOW MOVING THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS NORTHWESTERN HAYES...AS WELL AS SOUTHERN HAYES COUNTY AFFECTING THE FRENCHMAN AND STINKING WATER CREEKS. RADAR HAS ESTIMATED OVER 3 INCHES OF RAINFALL IN NORTHWESTERN HAYES COUNTY AND 2 TO 3 INCHES OVER SOUTHERN HAYES COUNTY. * RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...HAYES CENTER...HAMLET AND HAYES CENTER STATE WILDLIFE MANAGEMENT AREA. PRECAUTIONARY/PREPAREDNESS ACTIONS... FLOODING IS OCCURRING OR IS IMMINENT. MOST FLOOD RELATED DEATHS OCCUR IN VEHICLES. DO NOT ATTEMPT TO CROSS WATER COVERED BRIDGES...DIPS... OR LOW WATER CROSSINGS. NEVER TRY TO CROSS A FLOWING STREAM... EVEN A SMALL ONE...ON FOOT OR IN A VEHICLE. IN HILLY TERRAIN THERE ARE NUMEROUS LOW WATER CROSSINGS WHICH ARE POTENTIALLY DANGEROUS IN HEAVY RAIN. DO NOT ATTEMPT TO TRAVEL ACROSS FLOODED ROADS. FIND ALTERNATE ROUTES. IT ONLY TAKES A FEW INCHES OF SWIFTLY FLOWING WATER TO CARRY VEHICLES AWAY. TO REPORT FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN NORTH PLATTE. && LAT...LON 4067 10082 4036 10082 4036 10132 4067 10131 $$ BUTTLER
2 follow-up statements
467 WGUS73 KLBF 290035 FFSLBF FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 735 PM CDT THU JUL 28 2011 NEC085-290400- /O.CON.KLBF.FF.W.0015.000000T0000Z-110729T0400Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ HAYES NE- 735 PM CDT THU JUL 28 2011 ...FLASH FLOOD WARNING REMAINS IN EFFECT FOR HAYES COUNTY UNTIL 1100 PM CDT... AT 733 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED FLASH FLOODING WAS OCCURRING IN LITTLE BLACKWOOD CREEK...BLACKWOOD CREEK AND FRENCHMAN CREEK FROM OVER 3 INCHES OF RAINFALL. THE HEAVY RAIN HAS ENDED AND FLOODING SHOULD SUBSIDE THIS EVENING. SOME LOCATIONS THAT WILL EXPERIENCE FLASH FLOODING INCLUDE...HAYES CENTER...HAMLET AND HAYES CENTER STATE WILDLIFE MANAGEMENT AREA. PRECAUTIONARY/PREPAREDNESS ACTIONS... MOST FLOOD RELATED DEATHS OCCUR IN VEHICLES. DO NOT ATTEMPT TO CROSS BRIDGES...DIPS...OR OTHER LOW SPOTS IF WATER COVERS THE ROADWAY. NEVER TRY TO CROSS A FLOWING STREAM...EVEN A SMALL ONE...ON FOOT OR IN A VEHICLE. IN HILLY TERRAIN...THERE ARE HUNDREDS OF LOW WATER CROSSINGS WHICH ARE POTENTIALLY DANGEROUS IN HEAVY RAIN. DO NOT ATTEMPT TO TRAVEL ACROSS FLOODED ROADS. FIND ALTERNATE ROUTES. IT ONLY TAKES A FEW INCHES OF SWIFTLY FLOWING WATER TO CARRY VEHICLES AWAY. REPORT FLOODING TO THE NEAREST LAW ENFORCEMENT AGENCY SO THAT THEY MAY TAKE APPROPRIATE ACTION TO CLOSE FLOODED ROADWAYS. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE IN NORTH PLATTE. && LAT...LON 4067 10082 4036 10082 4036 10132 4067 10131 $$ CDC
024 WGUS73 KLBF 290358 FFSLBF FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 1058 PM CDT THU JUL 28 2011 NEC085-290410- /O.EXP.KLBF.FF.W.0015.000000T0000Z-110729T0400Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ HAYES NE- 1058 PM CDT THU JUL 28 2011 ...THE FLASH FLOOD WARNING THAT WAS IN EFFECT FOR HAYES COUNTY WILL BE ALLOWED TO EXPIRE AT 1100 PM CDT... EXCESS RUNOFF FROM HEAVY RAIN HAS ENDED OVER THE WARNED AREA. WATER LEVELS IN CREEKS...CANYONS AND LOW LYING AREAS HAS LIKELY RECEDED. NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED BETWEEN 3 AND 4 INCHES OF RAIN FELL LATE THIS AFTERNOON ACROSS PARTS OF LITTLE BLACKWOOD CREEK...BLACKWOOD CREEK AND FRENCHMAN CREEK. IF FLOODING HAS BEEN OBSERVED...PLEASE REPORT IT TO YOUR LOCAL LAW ENFORCEMENT AGENCY. LAT...LON 4067 10082 4036 10082 4036 10132 4067 10131 $$ CDC
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS North Platte, NE wrote its last area forecast discussion before this flash flood warning went out at Jul 28, 3:15 PM CDT, 1 hour 32 minutes earlier.
Area forecast discussion, Jul 28, 3:15 PM CDT, 1 hour 32 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORTH PLATTE NE 315 PM CDT THU JUL 28 2011 .SYNOPSIS... H5 ANALYSIS THIS MORNING INDICATING AN ELONGATED AREA OF HIGH PRESSURE EXTENDING FROM THE CA DESERT ENEWD INTO THE WRN ATLANTIC. FLOW CONTINUED TO BE VERY WEAK UNDERNEATH THIS RIDGE WITH WIND SPEEDS GENERALLY UNDER 20 KTS. H5 FLOW RANGED FROM 40 TO 50 KTS ALONG THE US/CANADIAN BORDER WHERE A LOW AMPLITUDE TROUGH EXTENDED FROM ALBERTA INTO WRN ONTARIO. HT RISES OR FALLS ACROSS THE CONUS WERE ON THE ORDER OF 0 TO 30 GPM THIS AM...SO THE PERSISTENT PATTERN OF RIDGING ACROSS THE LOWER 2/3RDS OF THE CONUS IS EXPECTED TO CONTINUE FOR THE FORESEEABLE FUTURE. A STATIONARY FRONT EXTENDED FROM WEST CENTRAL KANSAS INTO NWRN MO WITH A SURFACE TROUGH EXTENDING ACROSS CENTRAL NEBRASKA. ABUNDANT MID AND LOW LEVEL CLOUDINESS EXTENDED FROM THE NEBRASKA PANHANDLE INTO EASTERN NEBRASKA. WITH A WEAK CAP IN PLACE...NUMEROUS THUNDERSTORMS HAVE DEVELOPED ACROSS THE SOUTHERN HALF OF THE CWA THIS AFTERNOON AS OF 3 PM CDT...STORMS HAVE BEEN BEHAVED. WILL BE MONITORING THE SRN THIRD OF THE CWA OVER THE NEXT COUPLE OF HRS AS WARMER TEMPS...CLEARER SKIES AND INCREASED INSTABILITY NOTED THIS AFTN. .DISCUSSION... NEAR TERM...TONIGHT... A WEAK MID LEVEL DISTURBANCE WAS MOVING INTO WESTERN NEBRASKA ON THURSDAY AFTERNOON WHICH WAS HELPING TO DEVELOP THUNDERSTORMS ALONG A WEAK BOUNDARY LOCATED FROM SOUTHWEST INTO NORTH CENTRAL NEBRASKA. THIS ACTIVITY WILL SHIFT SOUTH THROUGH THE EVENING AND BY 06Z...EXPECTING DRY CONDITIONS ACROSS ALL BUT FAR SOUTHERN INTO EASTERN NEBRASKA. IN TERMS OF SEVERE THREATS THIS EVENING...THE MORE FAVORABLE INSTABILITY WILL BE IN LOCATIONS SOUTH OF INTERSTATE 80 WHERE MORE SUNSHINE WAS SEEN THROUGH THE DAY. HOWEVER...SHEAR PROFILES ARE WEAKER IN THESE AREAS. CANNOT DISCOUNT GETTING A STRONG TO SEVERE STORM WITH DAMAGING WINDS/LARGE HAIL BEING PRIMARY THREATS...BUT BELIEVE THIS POTENTIAL WILL BE MORE ISOLATED RATHER THAN WIDESPREAD. IN ADDITION...MOISTURE CONTENT IN THE ATMOSPHERE REMAINS QUITE HIGH WITH PRECIPITABLE WATER VALUES EXCEEDING 1.50 INCHES OVER THE MAJORITY OF THE FORECAST AREA. THEREFORE POTENTIAL WILL EXIST FOR LOCALIZED HEAVY RAINS WITH ANY STORMS THAT DEVELOP. SHORT TERM...FRIDAY THROUGH SUNDAY NIGHT...TEMPERATURES AND LOW PRECIPITATION CHANCES FOR FRIDAY THROUGH SATURDAY NIGHT WILL BE THE MAIN FORECASTING CHALLENGES IN THE NEAR TERM PERIODS. FOR FRIDAY AND FRIDAY NIGHT...SURFACE HIGH PRESSURE WILL DRIFT FROM THE EASTERN DAKOTAS INTO THE UPPER MISSISSIPPI VALLEY. SRLY WINDS WILL INCREASE FRIDAY AFTERNOON...EFFECTIVELY WASHING OUT THE FRONTAL BOUNDARY OFF TO THE SOUTH. LATE IN THE AFTERNOON...A WEAK CAP AND THETA E RIDGING EXTENDING FROM CENTRAL COLORADO INTO EASTERN WYOMING ALONG WITH SURFACE HEATING...WILL LEAD TO SOME ISOLATED THUNDERSTORM DEVELOPMENT. BOTH THE NAM AND GFS SOLNS ARE INDICATING A H85 JET DEVELOPING AND STRENGTHENING ACROSS THE NEBR PANHANDLE AND FAR WESTERN SANDHILLS OVERNIGHT FRIDAY NIGHT...SO DECIDED TO EXTEND POPS EWD OVERNIGHT INTO PORTIONS OF THE WESTERN SANDHILLS AND PORTIONS OF NORTH CENTRAL NEBRASKA. BULK SHEAR IS FAIRLY WEAK EAST OF THE PANHANDLE FRIDAY NIGHT...SO AM EXPECTING THE SEVERE THREAT TO BE CONFINED TO LOCATIONS NORTH OF INTERSTATE 80 AND WEST OF HIGHWAY 61. SATURDAY THROUGH SUNDAY NIGHT...TEMPERATURES WILL BE THE MAIN FORECASTING ISSUE FOR THE WEEKEND AS RIDGING ALOFT BUILDS INTO THE REGION. BOTH THE MAV AND MET GUIDANCE ARE INDICATING LOWER TO MID 90S FOR SATURDAY...FOLLOWED BY MID TO UPPER 90S FOR SUNDAY. APPARENT T'S ON BOTH SATURDAY AND SUNDAY FLIRT WITH ADVISORY (SATURDAY) AND WARNING (SUNDAY) IN THE NORTHEAST AND WILL NEED TO BE MONITORED OVER THE NEXT SEVERAL DAYS. LONG TERM...MONDAY THROUGH THURSDAY...RIDGING ALOFT WILL BEGIN TO BREAK DOWN LATE MONDAY AS THE UPPER LEVEL HIGH TRACKS FROM CENTRAL KANSAS INTO THE OZARKS. DISTURBANCES WILL RIDE ALONG THE NORTHWESTERN PERIPHERY OF THE RETREATING HIGH BEGINNING MONDAY NIGHT. PRECIPITATION CHANCES WILL BE LOW INITIALLY AND CONFINED TO WESTERN AREAS MONDAY NIGHT AS A GOOD SURFACE FOCUS IS LACKING. THESE CHANCES WILL BEGIN TO INCREASE ON LATE TUESDAY AND TUESDAY NIGHT AS A COLD FRONTAL BOUNDARY TRACKS ACROSS THE REGION. MODEL DIFFERENCES WITH RESPECT TO FRONTAL TIMING ARE BEGINNING TO SHRINK WITH THIS MORNINGS MID RANGE MODEL SOLNS...AND FEEL MORE CONFIDENT OF A TUESDAY NIGHT EARLY WEDS FROPA. PRECIPITATION CHANCES WILL REMAIN IN THE FORECAST THROUGH THURSDAY...AS LOW LEVEL EASTERLIES ARE INDICATIVE OF COOLER TEMPS AND A STALLED OUT FRONTAL BOUNDARY OFF TO THE SOUTH OF THE CWA. TEMPS WEDNESDAY AND THURSDAY WILL BE IN THE UPPER 80S TO AROUND 90 WHICH IS CLOSE TO CLIMO FOR THE FIRST WEEK OF AUGUST. && AVIATION... AVIATION CONCERNS THROUGH 18Z FRIDAY CENTERED ON THUNDERSTORM POTENTIAL THROUGH THIS EVENING. A BOUNDARY WAS LOCATED FROM SOUTHWEST INTO NORTH CENTRAL NEBRASKA AT MID AFTERNOON WHICH WAS SERVING AS THE FOCUS FOR THE DEVELOPMENT OF CONVECTION AS A WEAK MID LEVEL IMPULSE MOVED TOWARDS THE REGION. EXPECTING TO SEE SCATTERED ACTIVITY ALONG THIS BOUNDARY INTO THIS EVENING...WITH IT SHIFTING TO THE SOUTH OVERNIGHT. THE MAJORITY OF THE ACTIVITY HAS PUSHED EAST OF KVTN AND EXPECT ONLY AN SLIGHT CHANCE THAT THE TERMINAL WILL SEE THUNDER AGAIN IN THE PERIOD SO HAVE REMOVED ANY MENTION OF CB OR TS AFTER MID AFTERNOON. MORE QUESTIONABLE IS WHAT WILL OCCUR OVER SOUTHERN NEBRASKA AND AT KLBF. THERE WILL BE THUNDERSTORMS IN THE AREA...HOWEVER CONFIDENCE IS LOW IF THEY WILL BE IN THE VICINITY OR ACTUALLY HIT THE TERMINAL. WITH THE UNCERTAINTY...OPTED TO GO WITH VCTS FOR THE LATE AFTERNOON HOURS...WITH CLEARING SKIES OVERNIGHT AND INTO FRIDAY. && .LBF WATCHES/WARNINGS/ADVISORIES...NONE AVIATION NEAR TERM...BROOKS SYNOPSIS...SHORT AND LONG TERM...BUTTLER
Hazardous weather outlook, Jul 28, 3:39 PM CDT, 1 hour 8 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORTH PLATTE NE 339 PM CDT THU JUL 28 2011 NEZ004>010-022>029-035>038-056>059-069>071-094-292045- SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN- GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON- LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER- WESTERN CHERRY- 339 PM CDT THU JUL 28 2011 /239 PM MDT THU JUL 28 2011/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND NORTH CENTRAL NEBRASKA. .DAY ONE...TONIGHT. THUNDERSTORMS ARE EXPECTED FOR LOCATIONS SOUTH OF A LINE FROM LISCO TO MULLEN TO SPENCER THROUGH THIS EVENING. STORMS COULD BECOME SEVERE THIS AFTERNOON AND THIS EVENING...MAINLY SOUTH OF AN OGALLALA TO BROKEN BOW LINE. MAIN THREATS FROM THESE STORMS WOULD BE DAMAGING WINDS...LARGE HAIL AND LOCALLY HEAVY RAINS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. THUNDERSTORM DEVELOPMENT WILL BE FOCUSED OVER THE NEBRASKA PANHANDLE AND PORTIONS OF WESTERN NEBRASKA ON THURSDAY. THUNDERSTORMS THAT DEVELOP COULD BECOME SEVERE WITH DAMAGING WINDS AND LARGE HAIL. HOT AND HUMID CONDITIONS ARE EXPECTED ACROSS THE AREA THIS WEEKEND INTO THE EARLY PARTS OF NEXT WEEK. CURRENT INDICATIONS ARE THAT SUNDAY AND MONDAY WILL BE THE HOTTEST DAYS...WITH HEAT INDEX VALUES HAVING THE POTENTIAL OF EXCEEDING 100 DEGREES IN LOCATIONS ALONG AND EAST OF HIGHWAY 83. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS POSSIBLE IN AREAS SOUTH OF A LINE FROM OGALLALA TO BROKEN BOW THIS EVENING. && THIS PRODUCT IS NOW AVAILABLE...ALONG WITH OTHER WEATHER... HYDROLOGICAL AND CLIMATOLOGICAL INFORMATION...AT HTTP://WWW.WEATHER.GOV/NORTHPLATTE BROOKS
In the hours before
Special weather statement, Jul 28, 4:03 PM CDT, 44 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 403 PM CDT THU JUL 28 2011 NEZ069-070-282145- CHASE NE-HAYES NE- 403 PM CDT THU JUL 28 2011 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN HAYES AND SOUTHEASTERN CHASE COUNTIES UNTIL 445 PM CDT/345 PM MDT/... AT 400 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR HAMLET...OR 14 MILES SOUTHWEST OF HAYES CENTER...MOVING EAST AT 5 MPH. HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... HAYES CENTER... HAMLET... HIGHWAY 25 MILE MARKER 30... THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. BROOKS
Local storm report, Jul 28, 4:08 PM CDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
408 PM CDT THU JUL 28 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0406 PM HAIL 1 W HAMLET 40.38N 101.25W
07/28/2011 E1.75 INCH HAYES NE PUBLIC
&&
CDCLocal storm report, Jul 28, 4:13 PM CDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
413 PM CDT THU JUL 28 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0410 PM HAIL 14 SW HAYES CENTER 40.37N 101.21W
07/28/2011 E1.00 INCH HAYES NE PUBLIC
&&
JSWEETLocal storm report, Jul 28, 4:16 PM CDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
416 PM CDT THU JUL 28 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0415 PM HAIL 14 SW HAYES CENTER 40.37N 101.21W
07/28/2011 E1.75 INCH HAYES NE PUBLIC
GOLF BALL SIZE HAIL BUT NOT A GREAT DEAL OF IT.
&&
JSWEETThe office that day
Everything else NWS North Platte, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 27, 11:05 PM CDT | Severe Thunderstorm Warning | LBF | Cherry | 40 min |
| Jul 28, 4:07 PM CDT | Severe Thunderstorm Warning | LBF | Chase, Hayes | 38 min |
| Jul 28, 6:15 PM CDT | Severe Thunderstorm Warning | LBF | Chase | 45 min |
Nearby
Flash Flood Warnings in Nebraska, 2011Every flash flood warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.